# SDR SWAA2023030399715

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 927 TO BS 947 AND STR25R AFT CARGO COMPARTMENT 2023-99294<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 927 TO BS 947 AND STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A7500 SHEET 28 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 927 TO BS 947 AND STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A7500 SHEET 28 REV-. SEE INDIVIDUAL SIGN OFFS BELOW. RII
